# SDR RU3A20140319009

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Aircraft time: 14,108 hours, 7,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WITH MAXIMUM TAKEOFF POWER SET AT 80 KIAS, A BURNING SMELL WAS NOTICED BY ALL CREW MEMBERS. TAKEOFF WAS ABORTED, EXITED THE RUNWAY & BURNING ODOR DISSIPATED, RETURNED TO FBO.
